# SDR UPS07450487

- Difficulty date: August 23, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY -EXIT- SIGN AT CREW SERVICE DOOR INOP.  FOUND BATTERY PACK LOOSE.  SECURED, OPERATIONAL NORMAL PER AMM 33-51-02.
